# SDR CA070118007

- Difficulty date: December 7, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Part number: 0102AH2AF
- Condition: Malfunctioned
- Location: Tat
- Part time: 372 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT 43,000 FEET, CREW HAD EICAS MESSAGE AIR DATA COMPUTER (ADC) 3 MISCOMPARE ANNUNCIATED FOR 2 MINUTES FOLLOWED MOMENTARILY BY ADC 1 MISCOMPARE AND THEN ADC 2 MISCOMPARE MESSAGES.  AFTER THE MESSAGES WENT OUT, COCKPIT INDICATIONS STARTED TO SHOW DECREASING AIR SPEED AND ENGINE PRESSURE RATIO (EPR) WHICH COULD NOT BE MAINTAINED WITH THE THROTTLE LEVERS AT THE MAXIMUM SETTING.  A STALL WARNING ANNUNCIATION WAS POSTED ON THE PRIMARY FLIGHT DISPLAYS WITH STICK SHAKER ACTIVATED AND THE CREW BEGAN A DESCENT TO 39,000 FT.  AT THAT ALTITUDE, THE ENGINE POWER INDICATIONS RETURNED TO NORMAL ACCOMPANIED WITH HIGHER THAN NORMAL ENGINE VIBRATION (WITHIN ALLOWABLE LIMITS) WHICH REMAINED UNTIL THE A/C DESCE
